# SDR ASAA2021051734844

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,351 hours, 6,849 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 45C649
- Condition: Failed
- Location: Fcc
- Part time: 21,351 hours, 6,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLM FO SIDE FD FLAG ILLUMINATED, ON RECALL - MACH TRIM FAIL & SPEED TRIM FAIL ILLUMINATE. GROUNDED - YES. CONFIRMED FCC B FAILED - UNABLE TO ACCESS BITE. R&RD SAME PER B737-900 AMM 22-11-33. ACCOMP LRU REPLACEMENT TEST AND SOFTWARE P/N VERIFICATION, BOTH CK GOOD. REQUIRES LAND VERIFY TEST. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-33-400-801 J (1) A(1) TEST PASS.
